Advertisement

Mathematische Annalen

, Volume 74, Issue 1, pp 122–133 | Cite as

A theorem on matrices of analytic functions

  • George D. Birkhoff
Article

Keywords

Analytic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. The notation and the elements of the theory of matrices used in the present paper may be found in Schlesinger,Vorlesungen über lineare Differentialgleichungen, p. 18–19.Google Scholar
  2. Trans. Am. Math. Soc. 10 (1909), p. 436–470; in particular see p. 438–443.Google Scholar
  3. Acta Math. 27 (1903), p. 365–390.Google Scholar
  4. Cf. Hensel und Landsberg, Theorie der algebraischen Funktionen einer Variabeln, p. 158–173.Google Scholar

Copyright information

© Springer-Verlag 1913

Authors and Affiliations

  • George D. Birkhoff
    • 1
  1. 1.CambridgeUSA

Personalised recommendations